Took Flonaise for ear infection. Still have ear pressure. What is the reason?
User rating for this question
My left ear had an infection. Went to er had a bad ear infection an antibiotic helped rid the infection. A month later after my md prescribed Flonaise "sp" some better. I still have some ear pressure and pain and loss of hearing in my left ear, Thanks for any help
Posted Fri, 22 Nov 2013 in General Health
Answered by Dr. Nsah Bernard 1 hour later
Brief Answer: Recurrent or persistent ear infection is possible Detailed Answer: Hello, Thanks for posting on XXXXXXX I am sorry for your health troubles and it must be difficult to be able to cope with all these conditions and hopefully you will be able to get better with time. It is possible that you are suffering from persistent or recurrent ear infection or recurrent otitis media. Usually there is high recurrence rate when ever a patient is infected with ear infection. Your hearing loss, pressure and pain are all as a result of the infection and you therefore require another course of antibiotics but this time around should take a little more longer say 15-20 days associated to an antiinflammatory (steroidal particularly) such as fluticasone (brand name flonaise) or prednisolone. Your doctor will still have to conduct an otoscopic ear exams and maybe request for some laboratory investigations to rule out associated diseases conditions that maybe responsible and/or complications that might have resulted due to the infection that might be causing the new symptoms. Your physician too will have to consider a change of antibiotics (if possible bitherapy) given that your an adult with a metabolic condition such as diabetes. Resistance to antibiotics is a possibility and that should be envisaged by your doctor. From this point, I suggest you see your doctor again for proper follow-up. Hope this helps and wish you the best. However, feel free to write back if you have any further questions. Dr. Nsah
People also viewed
- Is nosebleeds or other unusual bleeding or bruising a side effect of tegretol-xr?
- Inferior posterocentral disc protrusion
- Left neural foraminal disc protrusion
- What helps an ear infection
- Inner ear infection and pressure in ear
- What causes an ear infections
- Throat pain from herniated disc
- Is swelling of the hands, ankles, feet, or lower legs a side effect of aromasin?
- Relieve pressure ear infection
- Is redness, swelling, or soreness of the tongue a side effect of all day relief?
- Disc herniation related to sore throat
- Is feeling of burning, crawling, or tingling of the skin a side effect of yasmin?
- What could be the reason for having ear infection
- Paracentral disc extrusion treatment
- Is unusual bleeding or bruisingblack, tarry stools a side effect of vinate ultra?